Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Three-dimensional solutions for transversally isotropic composite plates
Author: Kotooussov, A.
Wang, C.
Citation: Composite Structures, 2002; 57(1-4):445-452
Publisher: Elsevier Sci Ltd
Issue Date: 2002
ISSN: 0263-8223
Statement of
A. Kotousov and C. H. Wang
Description: Copyright © 2002 Elsevier Science Ltd. All rights reserved.
RMID: 0020073904
DOI: 10.1016/S0263-8223(02)00112-5
Description (link):
Appears in Collections:Mechanical Engineering publications
Materials Research Group publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.